| Model Number |
0935280 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the bard asepto syringe within the pack had a hair lodged inside of it.Per customer via email on (b)(6) 2021, customer stated that the product was never used on a patient.Per additional information received on (b)(6) 2021, stated that the hair was lodged inside of the syringe.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.The device had not met specifications.The product had caused the reported failure.Visual evaluation of the attached photo sample noted one opened (without original packaging), used irrigation syringe bulb.Visual inspection of the sample noted a piece of hair between the bulb and the syringe body.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the bard asepto syringe within the pack had a hair lodged inside of it.Per customer via email on 10may2021, customer stated that the product was never used on a patient.Per additional information received on 14may2021, stated that the hair was lodged inside of the syringe.